# SDR HEED95338

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: SB52001
- Condition: Worn
- Location: Swashplate
- Part time: 811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS EXCESSIVELY WORN S/NOS. 33441, 33463, 33465, 33533 REPACED WITH NEW BEARINGS S/NOS. 34834, 35664, 35637, 35765
